# SDR GUU2006F00010

- Difficulty date: January 23, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Engine: Pwa PT6A11
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 90380000133
- Condition: Inoperative
- Location: Brakes
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, LT PEDAL WENT FLAT.  RETURNED TO GATE.  REPLACED FO LT MASTER CYLINDER.  (K)
